Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


antibodies to HIV ?? With PEP... Please anwser... Thanks! MR,B
Sep 25, 2009

Dear Dr.Bob, Please help me understand my risk and if the Pep meds are any good. OK! I was curious about anal sex. I met a man, long story shot. He put condom on and put his penus in between my butt cheeks around my anus. I did not feel it inside me, as I was holding my hole real tight. I am not 100% sure if it was in or not. As it did not hurt and I never had anal sex before. So, he was pumping up and down. I heard a pop. I did not know if it was condom bust or not. Thouht he was cuming in condom. So he pumped for a few sec before I checked the condom. He did not cum, but the condom was popped when I checked it, from the side. He wanted to go more so he could cum, but I said "NO" as I started to freak out about the bust! So, I wiped my butt checks as I felt a lil pre-cum, the went home took a bath and shower to get any pre-cum out. I went to ER to get PEP. They only gave me lamivudine-zidovudine with I took for 30 days. I did feel a lil sick at 2 weeks. Don't know if it was pep or seroconversion to hiv. I am scared. Have never had anal sex before and never will again. But tested when I got pep was Neg. Now it is 3 months later. Here are my 3 questions?

1. Was the PEP of lamivudine-zidovudine any good?

2. If the man was at the base on my anus opening wil pre-cum infect me?

3. Can lamivudine-zidovudine cause a minor sore throat and fatigue at 2 weeks?

Thanks so much!! I am going to send a donation your way!! God Bless....

Response from Dr. Frascino

Hi,

1. Yes, lamivudine plus zidovudine is a recommended two-drug PEP regimen (although it's not my personal favorite).

2. Most likely no.

3.The AZT component (zidovudine) can be associated with fatigue, anemia, gastrointestinal problems and other symptoms. Sore throat would not be a side effect of either of these drugs.

Thanks for your donation to The Robert James Frascino AIDS Foundation (www.concertedeffort.org). It's warmly appreciated. In return I'm sending my good-luck karma that your post-PEP HIV testing remains negative.

Good luck.

Dr. Bob



Previous
we love you dr bob
Next
CSF exposure, PEP not recommended by HIV docs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement